Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Bosnian

How severe and what to use-my case

Hallo all.

I am 21 years old,I come from Bosnia-Herzegowina,Europe...And as you can guess I am in this forum because I have the same problem as most of you do-red marks left after acne.

I had active acne in puberty,which is completely physiologically normal, on my face (especially my cheeks), my chest and my back. The ones from my chest and beck went away after coming out of puberty-but the ones on the very worst place-my face(cheeks) were not that easy to handle and left some marks. I have been on different therapies to treat face acne I had-clindamycin mostly as topical and minocyclin as oral antibiotic. I saw a dermatologist and he gave me Benzoylperoxide.

I have used it and it has helped me a lot- I have not got active acne on my cheeks any more or very few from time to time. But the problem ist that I have the feeling looking into my face in front of a mirror that BP left red marks on my face after acne that I did not have before.I did not pick my face or touch it a lot.

My dermatologist told me I have only one scar on my left chick and that I can not take it away that easily with therapies.With just one scar I am not bothered but all the red marks in my face look as if I had sever acne problems,when indeed I have no active acne any more.

How would you guys rate my condition in the pics and are there any therapies you guys could recommend to me? As you can guess,my dermatologist told me nothing about red marks left over after using Benzoylperoxide for active acne. Is it possible for me to have clear skin again?

Thanks

Greets from Bosnia

post-91109-1230115748_thumb.jpg

post-91109-1230115781_thumb.jpg

post-91109-1230115791_thumb.jpg

post-91109-1230115798_thumb.jpg

post-91109-1230115748_thumb.jpg

post-91109-1230115781_thumb.jpg

post-91109-1230115791_thumb.jpg

post-91109-1230115798_thumb.jpg

Share this post


Link to post
Share on other sites

hey, I have pretty much the same problem as you. I looks exactely like that but the red marks are on my chin. I would say that's pretty mild, with red marks it just takes time, they will fade in time usually about 6 months but apparently it can take up to 2 years. i have had the ones on my face for 4 or 5 months now so I am hoping they will go soon :)

Share this post


Link to post
Share on other sites

They are not that bad, mild red marks. BP is known to leave people with red marks and there are many ways in treating this.

The best way is to exfoliate the skin and turn over the new skin cells. To start off easy, try some AHA products, those are good exfoliators. I am not sure what kind of products you have in Europe though.

Red marks are really tough to get rid of, it may take months to actually start to fade away, you have to be patient with it.

Share this post


Link to post
Share on other sites

Yeah, I've started to exfoliate (I steal my sister's St Ives lol) but I haven't seen much difference although it has only been about 2 weeks. you could try some chemical peels they have good reviews on here ( I still don't know what TCA stands for though)

Share this post


Link to post
Share on other sites

I have similiar red marks. You guys think BP really prolongs the process of fading in conjunction with AHA?

If so, I really need to ween off the BP.

Share this post


Link to post
Share on other sites

What ever you do, do not use those St Ives products that have like bits of pieces of walnut and that extremely ruff ingredients. That is very bad for your skin and will be a big irritation.

TCA stands for Trichloroacetic Acid. It is the strongest of the 3 common used acid peels. The weakest is Lactic Acid, people usually start with 30% concentration. Second is glycolic, which is the most common and most often used kind, for like non-sensitive skin people start with 10% or 15%.

As for trichloracetic, the strongest, people start with around 15%.

Share this post


Link to post
Share on other sites
What ever you do, do not use those St Ives products that have like bits of pieces of walnut and that extremely ruff ingredients. That is very bad for your skin and will be a big irritation.

TCA stands for Trichloroacetic Acid. It is the strongest of the 3 common used acid peels. The weakest is Lactic Acid, people usually start with 30% concentration. Second is glycolic, which is the most common and most often used kind, for like non-sensitive skin people start with 10% or 15%.

As for trichloracetic, the strongest, people start with around 15%.

I did almost a 50% TCA peel and it was all peeled by the 3rd day...but unfortunately it really didn't do much with my red marks. I was pretty disappointed. It faded them some, but I definitely didn't get the results I was hoping for. At this rate I would have to do probably 5 or more peels of that strength as deep as my scars are, and I never have enough downtime to do this, I had to wait forever to do just this one!

Share this post


Link to post
Share on other sites

Patinece,my friend,patience.

I changed a lot of therapies before I was put on BP by my dermatologist, and I thought the acne would never go away and I was going to be left with scars. One or two scars I have,sure, but the red marks,grrrrrr, can't wait to start getting rid of those.

Share this post


Link to post
Share on other sites

tth1990-

That was one peel, a lot of people think a high concentration of a peel their first time will yield a big result but no, I have been using 35% glycolic peels for about 5 months now, and no I still have not faded my red marks to the point that I am satisfied.

Share this post


Link to post
Share on other sites

Do you guys think that my face suffers some scaring too,or is it just macules (that is red marks)?

Even if mild scaring, is it possible to make it flat with the glycolic acid?

Share this post


Link to post
Share on other sites

ok, I had red marks, and within 5 days, they faded ALOT. I found a regimen on here that REALLY helped. First, exfoliate with baking SODA (not powder), and a little water. Mix it up, and use it. Then, mix bout a 1 to 3 ratio of apple cider vinegar and water (1 parts acv, 3 parts water), and let it dry on your face for bout ten minutes. then wash it off. Do this once a day and you should see MAJOR fading (at least I did) Hope this helps!!!!!!!!

p.s.- the acv might make it seem as though it made the marks reder, but this will fade within a couple hours. Trust me, its really helping you. And if it burns, start with a lower ratio and gradually increase how much of the acv you mix with the water so your skin can get used to it. But NEVER use straight acv.

Share this post


Link to post
Share on other sites

I know you have not asked me,but I am a pharmacy student,and I say: stay away from all the other things that make skin dry,because Roaccutane (or Accoutane in America) is on of the strongest medications in the market affecting the skin. It has 13-cis-Retinacid in it (or 13-cis Vitamin A-Acid) which is really agressive and slightly toxic-luckily it's being sent out of the body through kidneys!

Literally: stay away from other acne treatments while on 13-cis-Retinacid !

Share this post


Link to post
Share on other sites

Welcome fellow bosnian. What part of bosnia are you from? I was born in Velika Kladusa. lol Any way yea your best bet is to do laser resurfacing or get that surgery that clears scars and rebiulds it completely altough it might be kinda expensive.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×